# SDR TSAA1053008

- Difficulty date: April 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 65,227 hours, 64,799 cycles
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498140
- Condition: Cracked
- Location: Bs 490-510 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED 1" CRACK DURING SCHEDULED INSP AT BS 492.4, S-22R (AFT SIDE OF FWD CARGO DOOR CUTOUT FWD END OF STRINGER). R & R STRINGER ASSY IAW SRM 53-10-3, FIG 1, APPLIED CORROSION INHIBITOR.
